| Model Number |
Z800F |
| Medical Device Problem Codes |
Device Alarm System (1012); Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There are no previous complaints on the device related to the issue.This pump underwent routine maintenance testing by "intuvie" provider where it was detected the flow rate test fail at (b)(4).The calibration confirmed to have successfully addressed the issues.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint # (b)(4).
Event or Problem Description
On 10/092024, znyo medical received a report that during the preventive maintenance (pm), the flow rate test failed at (b)(4).No patient was involved.
Additional Manufacturer Narrative
Upon reassessment, the reported flow rate failure mode has been determined to be non-reportable.Events involving a faster flow rate are not reportable when flow rate accuracy is above +5% but below +15% specification.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #: (b)(4).